A variational convergence that yields chattering systems
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), pp. 49-71.
@article{AIHPC_1989__S6__49_0,
     author = {Artstein, S.},
     title = {A variational convergence that yields chattering systems},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {49--71},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     zbl = {0674.49026},
     mrnumber = {1204009},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__49_0/}
}
TY  - JOUR
AU  - Artstein, S.
TI  - A variational convergence that yields chattering systems
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1989
DA  - 1989///
SP  - 49
EP  - 71
VL  - S6
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1989__S6__49_0/
UR  - https://zbmath.org/?q=an%3A0674.49026
UR  - https://www.ams.org/mathscinet-getitem?mr=1204009
LA  - en
ID  - AIHPC_1989__S6__49_0
ER  - 
%0 Journal Article
%A Artstein, S.
%T A variational convergence that yields chattering systems
%J Annales de l'I.H.P. Analyse non linéaire
%D 1989
%P 49-71
%V S6
%I Gauthier-Villars
%G en
%F AIHPC_1989__S6__49_0
Artstein, S. A variational convergence that yields chattering systems. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), pp. 49-71. http://www.numdam.org/item/AIHPC_1989__S6__49_0/

[1] Z. Artstein, Topological dynamics of an ordinary differential equation. J. Differential Equations 23, 1977, 216-223. | MR | Zbl

[2] Z. Artstein, Distributions of random sets and random selections. Israel J. Math. 46, 1983, 313-324. | MR | Zbl

[3] M. Athans and P.L. Falb, Optimal Control. McGraw Hill, New York, 1966. | MR | Zbl

[4] H. Attouch, Variational Convergence for Functions and Operators. Pitman, Applicable Mathematics Series, Boston, 1984. | MR | Zbl

[5] P. Billingsley, Convergence of Probability Measures. John Wiley, New York, 1968. | MR | Zbl

[6] G. Buttazzo, Some relaxation problems in optimal control theory. J. Math. Anal. Appl. 125, 1987, 272-287. | MR | Zbl

[7] G. Buttazzo, Relaxation and Γ-limits in optimal control theory. Lecture in the Congrés Franco-Quebecois D'Analyse Non Linéaire Appliquée, Perpignan, Juin 1987.

[8] G. Buttazzo and G. Dal Maso, r-convergence and optimal control problems. J. Optimiz. Theory Appl. 38, 1982, 385-407. | MR | Zbl

[9] J.I. Gikhman, On a theorem of N.N. Bogolyubov. Ukranain Math. J. 4 (2), 1952, 215-218.

[10] J. Kurzweil, Generalized ordinary differential equations. Czech. Math. J. 8, 1958, 360-388. | MR | Zbl

[11] G. Scorza Dragoni, Una theorema sulla funzioni continue rispetto ad una i misurable rispetto at ultra variable. Rend. Sem. Mat. Univ. Padova 17, 1948, 102-106. | Numdam | MR | Zbl

[12] J. Warga, Optimal Control of Differential and Functional Equations. Academic Press, New York 1972. | Zbl

[13] L.C. Young, Calculus of Variations and Optimal Control Theory. W.B. Saunders, Philadelphia 1969. | Zbl